Lamotrigine and contraceptives (Nuvaring)

So I just found out that my Nuvaring (contraceptive of “choice”) interacts with my Epitec (Lamotrigine). The Epitec may lower the efficacy of the Nuvaring and the Nuvaring can cause depression or mood swings.  Aaaargghhhh! There is just no fukn winning is there?? I feel like this is my mood stabilizer soap opera all over again. Thing is, I have sex regularly since I’m married (Not saying that that is the rule, it just is in my case. I’m having regular sex cos I’m in a stable relationship where morning glory and the like has to be entertained.) I’ve tried the Implanon (implant in your arm that last 3 years) and that made me super depressed. I then considered the Mirena but the gynecologist said it will do the same. Someone suggested the copper -T (spelling?) but the idea freaks me out. So any suggestions? Plz fellow bloggers I need help here, and no condoms won’t solve the problem.

not pregnant.gif

 

Advertisements

2 thoughts on “Lamotrigine and contraceptives (Nuvaring)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s